Bulletin of the American Mathematical Society

On the homotopy type of compact topological manifolds

L. C. Siebenmann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 738-742.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529853

Mathematical Reviews number (MathSciNet)
MR0227983

Zentralblatt MATH identifier
0165.56703

Citation

Siebenmann, L. C. On the homotopy type of compact topological manifolds. Bull. Amer. Math. Soc. 74 (1968), no. 4, 738--742. https://projecteuclid.org/euclid.bams/1183529853


Export citation

References

  • 1. K. Borsuk, The theory of retracts, Polish Scientific Publishers, Warsaw, 1967.
  • 2. S. Gersten, A relation between two conjectures in topology, preprint, Oxford Mathematical Institute, 1965.
  • 3. H. Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1950), 133-170.
  • 4. L. C. Siebenmann, Finding a boundary for an open manifold, Notices Amer. Math. Soc 12 (1965), 337.
  • 5. L. C. Siebenmann, Doctoral dissertation, Princeton University, 1965, Dissertation Abstracts 27 (June 1966), 2044-2045 (No. 66-5012), University Microfilms Ltd., 300 N. Zeeb Rd., Ann Arbor, Mich.
  • 6. L. C. Siebenmann, The structure of tame ends, Notices Amer. Math. Soc. 13 (1966), 862.
  • 7. L. C. Siebenmann, Notices Amer. Math. Soc. 14 (1967), 852.
  • 8. L. C. Siebenmann, (to appear).
  • 9. L. C. Siebenmann, (version of [5] to appear).
  • 10. L. C. Siebenmann and J. Sondow, Some homemorphic sphere Pairs that are combinatorially distinct, Comment. Math. Helv. 41 (1966-1967), 261-272.
  • 11. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. 81 (1965), 56-69.
  • 12. C. T. C. Wall, Finiteness conditions for CW-complexes. II, Proc. Roy. Soc. Ser. A 295 (1966), 129-139.
  • 13. E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495.
  • 14. F. T. Farrell and W. C. Hsiang, H-cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967), 741-744.
  • 15. J. Sondow, Doctoral dissertation, Princeton University, Princeton, N. J., 1965.
  • 16. K. Borsuk, Sur l'élimination de phenomènes paradoxaux en topologie générale, Proc. Int. Congress of Mathematicians, Amsterdam, 1954, Vol. I, pp. 197-208.